# SDR HALA2010031300106

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 31,088 hours, 5,911 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Oil System
- Condition: Low
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MX LEVEL MSG 'IDG OUT TEMP' AFTER 2+45 IN CRUISE IDG OUT L-63  R-89  IDG RISE L-7 R-11.  BITE BPCU.  NO FAULTS NOTED.  RESERVICED IDG OIL.  ACCOMPLISHED FIM 24-20-00/101 FIG 103.  MESSAGE CLEARED, OK FOR SERVICE.
